Skip to Main Content

Potential Theory and Dynamics on the Berkovich Projective Line

About this Title

Matthew Baker, Georgia Institute of Technology, Atlanta, GA and Robert Rumely, University of Georgia, Athens, GA

Publication: Mathematical Surveys and Monographs
Publication Year: 2010; Volume 159
ISBNs: 978-0-8218-4924-8 (print); 978-1-4704-1386-6 (online)
MathSciNet review: MR2599526
MSC: Primary 37P50; Secondary 14G20, 14G22, 31C15, 31C45, 37P40

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF